You can talk to your doctor about a tapering schedule. You have been on the Ativan a long time. It may take you months to slowly taper off. You can talk to a pharmacist also.
Hope it all goes well for you.
Yes, I am with Jannie with this one you have been on it for 10 years so it must be tapered off of slowly you should make a doctors appointment and discuss coming off of it. And get the doctor to write down the directions because sometimes when you're coming off of the Atavin LORAZEPAM you sometimes get confused. Good luck to you
If it helps...
You are on a small dose if it's one per day.
Follow your docs schedule for tapering.
Don't be in a rush. Stay at each stage until you feel like you have no symptoms.
Prepare yourself emotionally because withdrawal is a large part of reaching for the pills when you feel anxiety. Substitute something in its place.
Check out the Ashton Manual online. Also consider checking the Benzodiazepine Information Coalitions get help section.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2013 • 1 answer
Updated 20 Nov 2013 • 1 answer
Updated 21 Oct 2018 • 3 answers
Updated 21 Nov 2016 • 1 answer
Updated 15 Aug 2017 • 1 answer